# SDR 421C120803

- Difficulty date: December 5, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N321FL
- Make and model: Cessna 421C
- Aircraft serial: 421C0207
- Engine: Cont GTSIO520L
- Engine time: 1,031 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: GTSIO520L1B
- Part serial: 292488
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ROUTINE 50 HOUR OIL CHANGE, MAINTENANCE PERSONNEL NOTICED OIL RT ENGINE CYLINDER BASE.  VISUAL INSPECTION INDICATED CRACK BETWEEN NR 1 AND NR 3 CYLINDERS IN CRANKCASE WEB STRUCTURE.
